# SDR UALA2013041602614

- Difficulty date: April 13, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 70,336 hours, 12,647 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Data Unit
- Part number: 8220314102
- Part serial: 66
- Condition: Failed
- Location: Satcom Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM SYS LEVEL 1  DUE TO CHRONIC HISTORY OF SATCOM SYSTEM STATUS MESSAGE WITH CMC MSG 23-68801,   REPLACED SDU M23106 IAW AMM.
